Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 370, Number 1

Radial positive definite functions and Schoenberg matrices with negative eigenvalues
L. Golinskii, M. Malamud and L. Oridoroga.
Trans. Amer. Math. Soc. 370 (2018), 1-25
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Infinitely many moduli of stability at the dissipative boundary of chaos
P. Hazard, M. Martens and C. Tresser.
Trans. Amer. Math. Soc. 370 (2018), 27-51
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Iterated socles and integral dependence in regular rings
Alberto Corso, Shiro Goto, Craig Huneke, Claudia Polini and Bernd Ulrich.
Trans. Amer. Math. Soc. 370 (2018), 53-72
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Kohnen’s formula and a conjecture of Darmon and Tornaría
Matteo Longo and Zhengyu Mao.
Trans. Amer. Math. Soc. 370 (2018), 73-98
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Strongly self-absorbing $\mathrm{C}^{*}$-dynamical systems
Gábor Szabó.
Trans. Amer. Math. Soc. 370 (2018), 99-130
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Rational quintics in the real plane
Ilia Itenberg, Grigory Mikhalkin and Johannes Rau.
Trans. Amer. Math. Soc. 370 (2018), 131-196
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Dry Ten Martini problem for the non-self-dual extended Harper’s model
Rui Han.
Trans. Amer. Math. Soc. 370 (2018), 197-217
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Eigenvalue bounds for Schrödinger operators with complex potentials. III
Rupert L. Frank.
Trans. Amer. Math. Soc. 370 (2018), 219-240
Abstract, references and article information
Full-text PDF
$\mathbb{Z}_{2}^{n}$-graded quasialgebras and the Hurwitz problem on compositions of quadratic forms
Ya-Qing Hu, Hua-Lin Huang and Chi Zhang.
Trans. Amer. Math. Soc. 370 (2018), 241-263
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
$L^{2}$-solvability of the Dirichlet, Neumann and regularity problems for parabolic equations with time-independent Hölder-continuous coefficients
Alejandro J. Castro, Salvador Rodríguez-López and Wolfgang Staubach.
Trans. Amer. Math. Soc. 370 (2018), 265-319
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the algebraic relations between Mahler functions
Julien Roques.
Trans. Amer. Math. Soc. 370 (2018), 321-355
Abstract, references and article information
Full-text PDF
An example of PET. Computation of the Hausdorff dimension of the aperiodic set
Nicolas Bédaride and Jean-François Bertazzon.
Trans. Amer. Math. Soc. 370 (2018), 357-391
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Most secant varieties of tangential varieties to Veronese varieties are nondefective
Hirotachi Abo and Nick Vannieuwenhoven.
Trans. Amer. Math. Soc. 370 (2018), 393-420
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Gysin triangle via localization and $A^{1}$-homotopy invariance
Gonçalo Tabuada and Michel Van den Bergh.
Trans. Amer. Math. Soc. 370 (2018), 421-446
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Modular perverse sheaves on flag varieties III: Positivity conditions
Pramod N. Achar and Simon Riche.
Trans. Amer. Math. Soc. 370 (2018), 447-485
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Diophantine approximation for products of linear maps — logarithmic improvements
Alexander Gorodnik and Pankaj Vishe.
Trans. Amer. Math. Soc. 370 (2018), 487-507
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Frames generated by compact group actions
Joseph W. Iverson.
Trans. Amer. Math. Soc. 370 (2018), 509-551
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Dimension maximizing measures for self-affine systems
Balázs Bárány and Michał Rams.
Trans. Amer. Math. Soc. 370 (2018), 553-576
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Intrinsic Diophantine approximation on manifolds: General theory
Lior Fishman, Dmitry Kleinbock, Keith Merrill and David Simmons.
Trans. Amer. Math. Soc. 370 (2018), 577-599
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Poincaré-Birkhoff Theorems in random dynamics
Álvaro Pelayo and Fraydoun Rezakhanlou.
Trans. Amer. Math. Soc. 370 (2018), 601-639
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Lévy-Khintchine random matrices and the Poisson weighted infinite skeleton tree
Paul Jung.
Trans. Amer. Math. Soc. 370 (2018), 641-668
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Three-manifolds with many flat planes
Renato G. Bettiol and Benjamin Schmidt.
Trans. Amer. Math. Soc. 370 (2018), 669-693
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Breuil $\mathcal{O}$-windows and $𝜋$-divisible $\mathcal{O}$-modules
Chuangxun Cheng.
Trans. Amer. Math. Soc. 370 (2018), 695-726
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On normal approximations to symmetric hypergeometric laws
Lutz Mattner and Jona Schulz.
Trans. Amer. Math. Soc. 370 (2018), 727-748
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Corrigendum to “Divergence in lattices in semisimple Lie groups and graphs of groups”
Cornelia Druţu, Shahar Mozes and Mark Sapir.
Trans. Amer. Math. Soc. 370 (2018), 749-754
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society